# SDR MASA2010032200229

- Difficulty date: March 22, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 23,478 hours, 22,014 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES REPORTED IN THE FWD PART OF THE AC WHEN IN FLT.  MX REPLACED GALLEY HEATER NR 2, GALLEY FAN AND GALLEY EXHAUST FAN.
